New To Marevan And Feeling Better Than I Have For Years!

1 Reply Updated



Conversation Starter

Triker0101 Says:


Does anyone here have any experience of the same thing? I had multiple pulmonary embolus following achilles surgery and was started in Marevan warfarin. Within a few days I started to feel better and am now on my fifth week of treatment, breathing better, sleeping better and generally feeling more well than I have for the last 2 years or so. I have been told that I have familial 'sticky blood' and wonder whether this has been making me feel sluggish. I would like to know whether this is a normal thing or whether I am just strange!



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Well, in a way it can, so that really isn't strange.

It's not that your blood is sticky and making you feel sluggish in a direct sense, but if you tend to have thicker blood that clots easily, it tends to raise your blood pressure and make your heart, lungs and other organs work much harder than they normally would. which in turn can you make you feel run down and awful.

Learn more Warfarin details here.

A blood thinner helps your blood pressure to lower and lets your organs take a bit more of a rest than usual, since they won't have to work as hard.

Many heart patients will tell you that one of their biggest problems is feeling rundown, tired and exhausted all the time, the same applies to anyone suffering issues with other organs. It just puts a super strain on the body.

But I am very glad that you're feeling better.

Have you also made any dietary changes?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Ihave Been Taking Sera 50mg For Last 2 Years Can I Stop Itas Am Feeling Well
I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne... 2 replies
feeling dizzy - have been on Desval Er for 2 years
I have been taking Desval ER 500 for more than 2 years now. Since the last 3-4 months, I have noticed dizziness whenever...
Something better than Norco for pain and how to approach my doctor
I was rear ended by a Semi 15 years ago and have various back problems that are only getting worse. I have SI joint dysf... 2 replies
i have a serious nasal sinus problem related initially to broken nose at sport for now more than 15 years
I have a serious nasal/sinus problem for more than 15 years due to a sport injury. I have been operated on to fix the br... 1 reply
I Have Taken Escitolopram For Years And Put On A Lot Of Weight Take 15mgs In The Morning But They Make Me Tired Can Be At Night
I have taken Escitolopram for 7 years and put on a lot of weight over 2 stone. I take them in the morning, but drop back... 1 reply
I Have Been Taking Sintrom For Several Years and have to Control Test Every Month Am Going Goa 5 Months In November Will It Be Possi
I have been taking Sintrom for several years now and have to go for a control test every month. In November I am going t... 7 replies
I Have Been Taking Methadone For 9 Years Went To My Appointment And The Place Was Shut Down Now Cant Get Records Live In Chronic Pain But
I am in immediate need of a pain doctor who will write methadone,my spciatic nerve is crushed and I have 2 slipped disk ... 22 replies
i am 71 years old and have been taking blood pressure tablets for a number of i used to be on atenolol 50 but i was changed amlodopine why
I am 71 and have been taking blood pressure tablets for a number of years. I used to be on atenolol 50mg with no problem... 7 replies
I Am 23 Years Old And Looking Forward To Get Pregnant So Instead Of Taking Food Having Folic Acid Can Have Directly hav A Capsule 400mcg of folic acid
I Am 23 Years Old And Looking Forward To Get Pregnant. So Instead Of Taking Food Having Folic Acid Can Have Directly hav... 6 replies
moving to fl from nj and i have bin going pain mangmint get my meds for 8 years will b able them there
I Lived in new jersey my entire life and i am going to move to Florida about an hour from Daytona. I have bin on pain me... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 January 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA